Unbounded domains of normality

J. M. Anderson, A. Hinkkanen

Research output: Contribution to journalArticlepeer-review

Abstract

Let f be a transcendental entire function of order less than 1/2. We introduce the method of "self-sustaining spread" to study the components of the set of normality of such a function. We give a new proof of the fact that any preperiodic or periodic component of the set of normality of f is bounded. We obtain the same conclusion for a wandering domain if the growth rate of f is never too small.

Original languageEnglish (US)
Pages (from-to)3243-3252
Number of pages10
JournalProceedings of the American Mathematical Society
Volume126
Issue number11
DOIs
StatePublished - 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Unbounded domains of normality'. Together they form a unique fingerprint.

Cite this